Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An expression for Green's function for a particular Tricomi problem

Author: Paul Germain
Journal: Quart. Appl. Math. 14 (1956), 113-124
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/79713
MathSciNet review: 79713
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Tricomi, Sulle equazioni lineari alle derivate parziali di $ 2^{o}$ ordine di tipo misto, Reale Accad. Lincei, Mem. Classe Sc. Fisiche Math. Nat. (5) 14, 133-247 (1923).
  • [2] P. Germain and R. Bader, Sur quelques problèmes relatifs À l'équation de type mixte de Tricomi, Pub. ONERA, No. 54 (1952). MR 0052665
  • [3] P. Germain and R. Bader, Sur le problème de Tricomi, Rend. Circ. Palermo (II) 2, 1 (1953). MR 0061746
  • [4] P. Germain and M. Liger, Une nouvelle approximation pour l'étude des écoulements subsoniques et transsoniques, C. R. Ac. Sc. 234, 1846-1848 (1952). MR 0054439
  • [5] M. Liger, Nouvelles équations approchées pour l'étude des écoulements subsoniques et transsoniques, Publ. ONERA No. 64 (1953).
  • [6] P. Germain, New applications of Tricomi solutions to transonic flow, Second National Congress of Applied Mechanics, 1954. MR 0079465
  • [7] P. Germain and R. Bader, Solutions élémentaires de certaines équations aux dérivées partielles du type mixte, Bull. Soc. Math. France, 1953. MR 0058834
  • [8] P. Germain, Remarks on the theory of partial differential equations of mixed type and applications to the study of transonic flow, Communications of Pure and Applied Math. 1954. MR 0065792
  • [9] L. Schwartz, Théorie des distributions, Hermann Paris, 1951. MR 0041345
  • [10] R. E. Langer, The asymptotic solutions of ordinary linear differential equations of the second order with special reference to a turning point, Trans. Am. Math. Soc. 67, 461-490 (1949). MR 0033420
  • [11] A. Weinstein, Discontinuous integrals and generalized potential theory, Transactions Amer. Math. Soc. 63, 342-354 (1948). MR 0025023
  • [12] J. D. Cole, Drag of finite wedge at high subsonic speeds, Journ. Math. Phys. 30, 79-93 (1951). MR 0057688
  • [13] P. Germain, Remarks on transforms and boundary value problems (unpublished).
  • [14] A. Erdelyi, Higher transcendental functions, Bateman Manuscript Project, Volume I.
  • [15] F. Frankl, On the problem of Chaplygin for mixed sub- and supersonic flows, Bulletin Acad. Sci. U.R.S.S., Serie Math. 9, 121-143 (1945). MR 0015981
  • [16] E. Picard, Leçons sur quelques types simples d'équations aux dérivées partielles, Gauthier-Villars, Paris (1927).
  • [17] E. Goursat, Cours d'analyse mathématique, vol. 3, Gauthier-Villars, Paris (1942).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X

Additional Information

DOI: https://doi.org/10.1090/qam/79713
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society